Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 187, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2015, 3:03 PM MDT for Baca County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 3:03 PM MDT (21:03 UTC)
- Expired
- Jul 3, 2015, 3:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 206 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS55 KPUB 032104
SVRPUB
COC009-032145-
/O.NEW.KPUB.SV.W.0187.150703T2103Z-150703T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 PM MDT
* AT 304 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMPO...OR
20 MILES SOUTH OF SPRINGFIELD...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3718 10267 3720 10242 3699 10235 3700 10273
TIME...MOT...LOC 2104Z 350DEG 25KT 3712 10252
HAIL...1.25IN
WIND...60MPH
$$
LW4 follow-up statements
685
WWUS55 KPUB 032116
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT FRI JUL 3 2015
COC009-032145-
/O.CON.KPUB.SV.W.0187.000000T0000Z-150703T2145Z/
BACA CO-
315 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 315 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMPO...OR 23
MILES SOUTH OF SPRINGFIELD...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3717 10257 3717 10242 3699 10235 3700 10273
TIME...MOT...LOC 2115Z 350DEG 18KT 3707 10251
HAIL...1.25IN
WIND...60MPH
$$
LW207
WWUS55 KPUB 032124
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT FRI JUL 3 2015
COC009-032145-
/O.CON.KPUB.SV.W.0187.000000T0000Z-150703T2145Z/
BACA CO-
323 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 323 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF CAMPO...OR 27 MILES SOUTH OF SPRINGFIELD...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3714 10252 3714 10242 3699 10235 3700 10265
TIME...MOT...LOC 2123Z 340DEG 23KT 3702 10248
HAIL...1.25IN
WIND...60MPH
$$
LW391
WWUS55 KPUB 032135
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI JUL 3 2015
COC009-032145-
/O.CON.KPUB.SV.W.0187.000000T0000Z-150703T2145Z/
BACA CO-
335 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 335 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CAMPO...OR 28 MILES SOUTH OF SPRINGFIELD...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3708 10252 3708 10243 3699 10235 3700 10265
TIME...MOT...LOC 2135Z 002DEG 15KT 3700 10250
HAIL...1.00IN
WIND...60MPH
$$
LW045
WWUS55 KPUB 032144
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT FRI JUL 3 2015
COC009-032153-
/O.EXP.KPUB.SV.W.0187.000000T0000Z-150703T2145Z/
BACA CO-
343 PM MDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY WILL
EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3708 10252 3708 10243 3699 10235 3700 10265
TIME...MOT...LOC 2140Z 350DEG 25KT 3700 10250
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:58 PM MDT, 5 minutes earlier.
Area forecast discussion, Jul 3, 2:58 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MDT FRI JUL 3 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 251 PM MDT FRI JUL 3 2015 ...A FEW SEVERE STORMS POSSIBLE DURING THE AFTERNOONS AND EVENINGS... NORTHWEST FLOW...COUPLED WITH SOUTHEAST FLOW AT THE SURFACE ACROSS THE PLAINS...ARE CREATING 40-50 KNOTS OF SHEAR...ENOUGH TO GET STORMS ROTATING...WITH A FEW SUPERCELLS POSSIBLE THIS EVENING. SPC LATEST MESOANALYSIS INDICATING MUCAPES RUNNING UPWARDS OF 2000 J/KG ACROSS THE PLAINS...1000 OVER PARTS OF THE MOUNTAINS...SO PLENTY OF CAPE OUT THERE. PRIMARY SEVERE THREATS ACROSS THE PLAINS INCLUDE LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH OR MORE. WITH 40-50 KNOTS OF SHEAR AND POSSIBLE SUPERCELLS...AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAIN...LOCAL FLOODING AND LIGHTNING ARE OTHER CONCERNS. PRIMARY THREATS FARTHER WEST OVER THE MOUNTAINS AND VALLEYS WILL INCLUDE LIGHTNING...HEAVY RAIN...LOCAL FLOODING...HAIL UP TO A HALF INCH IN DIAMETER AND WIND GUST TO AROUND 40 MPH. WE WILL DO IT AGAIN FOR TOMORROW. MORE HEATING...MORE CAPE AND SIMILAR SHEAR WILL LIKELY OUTPUT SIMILAR RESULTS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM MDT FRI JUL 3 2015 ...INCREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY NIGHT THROUGH TUESDAY... UPPER RIDGE GRADUALLY FLATTENS ON SUNDAY AS DISTURBANCE OVER AZ ROUNDS THROUGH THE UPPER RIDGE AT THE SAME TIME THAT UPPER TROF IN CANADA MOVES ACROSS THE NORTHERN TIER. SFC LEE TROFFING WILL HELP DECREASE SFC DEW POINTS ACROSS THE PLAINS...BUT MOISTURE WILL BE ON THE INCREASE ALOFT AS MONSOON PLUME OVER THE GREAT BASIN SHIFTS NORTHEASTWARD. WITH FORCING FROM THE DISTURBANCE MOVING THROUGH...SUSPECT THAT THUNDERSTORMS OVER THE MOUNTAINS WILL BE MORE WIDESPREAD THIS DAY. WITH FLOW BECOMING MORE SOUTHERLY ACROSS THE PLAINS...THIS WILL DECREASE THE DEEP LAYER SHEARS TO AROUND 25 KTS OR LESS FOR MOST AREAS. DEW POINTS DROP OFF INTO THE 40S TO LOWER 50S...WHICH SHOULD ALSO LIMIT CAPES...SO STORM STRENGTH SHOULD BE A LITTLE WEAKER THIS DAY. BUT LOCALLY HEAVY RAINFALL WILL CONTINUE TO A THREAT WHICH COULD POSE PROBLEMS FOR BURN SCARS...URBAN AREAS...AND THOSE WITH SATURATED SOILS. COLD FRONT DROPS THROUGH THE PLAINS SUNDAY NIGHT WITH A REINFORCING SURGE EXPECTED MONDAY MORNING. STILL LOTS OF UNCERTAINTY THIS DAY...WITH NAM12 A LITTLE SLOWER WITH THE FRONT...HENCE WETTER ACROSS SOUTHEAST CO ON MONDAY...WHILE GFS BRINGS IN THE COLD FRONT A LITTLE QUICKER STRONGER AND THUS KEEPS THE SOUTHEAST PLAINS MORE CAPPED FOR MONDAY. WITH STRONG UPSLOPE FLOW EXPECTED MONDAY AFTERNOON...SHOULD BE ANOTHER THREAT FOR STRONG TO SEVERE THUNDERSTORMS OVER THE SOUTHEAST MOUNTAINS...AS EASTERLY FLOW BENEATH NORTHWEST FLOW ALOFT SHOULD NET DEEP LAYER SHEARS AROUND 40 KTS OR SO. HAVE LEANED FORECAST TOWARDS THE GFS FOR NOW...BUT IF NAM12 IS CORRECT...THEN PARTS OF THE I-25 CORRIDOR AND ADJACENT PLAINS COULD GET IN ON THE ACTION. UPPER LOW APPROACHING THE WEST COAST TUES AND WEDNESDAY WILL SHIFT THE SOUTHERLY FETCH FROM THE MONSOON OVER CO THROUGH THESE DAYS. SOUTHERLY FLOW ON TUESDAY MAINTAIN SOME 50 DEW POINTS ALONG THE I-25 CORRIDOR/LOWER EASTERN SLOPES OF THE SE MTS. DEEP LAYERS SHEARS WILL BE DECREASING AGAIN...BUT PROBABLY STILL STRONG ENOUGH TO SUPPORT ISOLATED STRONG TO SEVERE THUNDERSTORMS. LESS SHEAR AND LOWER DEW POINTS FOR WEDNESDAY SHOULD CUT BACK THUNDERSTORM STRENGTH EVEN FURTHER FOR WEDNESDAY...BUT THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE THESE DAYS. DRIER SOUTHWEST FLOW SPREADS IN BY LATE WEEK INTO NEXT WEEKEND...SO SHOULD SEE A DRYING AND WARMING TREND RETURN. -KT && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 251 PM MDT FRI JUL 3 2015 SCATTERED THUNDERSTORMS ARE STILL EXPECTED TO FORM NEAR THE TAF SITES THIS AFTERNOON...WITH BRIEF PERIODS OF MVFR CONDITIONS POSSIBLE. PRIMARY CONCERNS WITH TSTMS WILL BE SMALL HAIL UP TO HALF AN INCH IN DIAMETER AND GUSTY WINDS UP TO 35 MPH. THUNDERSTORMS WILL LINGER ACROSS THE AREA THROUGH THE EARLY EVENING UNTIL AROUND 06Z WHEN RADIATIVE PROCESSES BECOME DOMINANT...DIMINISHING THUNDERSTORM ACTIVITY OVERNIGHT. ANOTHER ROUND OF DIURNALLY DRIVEN MTN THUNDERSTORMS IS EXPECTED TOMORROW WITH VFR CONDITIONS EXPECTED THROUGH 00Z TOMORROW. AL/LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...KT AVIATION...LW
Hazardous weather outlook, Jul 3, 11:53 AM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT FRI JUL 3 2015 COZ058>089-093>099-041800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND WILL SPREAD EASTWARD OVER PORTIONS OF THE PLAINS LATER THIS AFTERNOON AND EVENING. ALL STORMS TODAY MAY PRODUCE FREQUENT LIGHTNING...HAIL UP TO A HALF INCH IN DIAMETER...GUSTY WINDS UP TO 35 MPH...AND LOCALLY HEAVY RAINFALL. A FEW STORMS COULD BECOME STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL IN THE MOUNTAINS. THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE ELEVATED FOR MONDAY AND TUESDAY...ESPECIALLY FOR THE MOUNTAINS...AS THE MONSOON RETURNS TO SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY RAIN FROM THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 50/50
In the hours before
Special weather statement, Jul 3, 1:48 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 148 PM MDT FRI JUL 3 2015 COZ060>063-065-072-073-077-032030- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 148 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE... NORTHEASTERN SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 230 PM MDT... AT 148 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALPINE...OR 42 MILES EAST OF GUNNISON...MOVING SOUTH AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA...BUENA VISTA...PONCHA SPRINGS...ALPINE...PONCHA PASS... NATHROP...SWISSVALE AND MAYSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3884 10610 3847 10590 3840 10623 3879 10632 TIME...MOT...LOC 1948Z 343DEG 18KT 3873 10618 LW
Special weather statement, Jul 3, 1:54 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 154 PM MDT FRI JUL 3 2015 COZ065-069-032045- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 154 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 245 PM MDT... AT 154 PM MDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SAGUACHE...OR 48 MILES NORTH OF ALAMOSA...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAGUACHE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3819 10627 3824 10605 3788 10586 3781 10618 TIME...MOT...LOC 1954Z 340DEG 19KT 3814 10613 LW
Local storm report, Jul 3, 2:24 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
224 PM MDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HEAVY RAIN 6 WNW NATHROP 38.77N 106.18W
07/03/2015 M0.75 INCH CHAFFEE CO TRAINED SPOTTER
DIME SIZE HAIL FELL FROM 1245 TO 150 PM.
&&
KLTSpecial weather statement, Jul 3, 2:51 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 251 PM MDT FRI JUL 3 2015 COZ099-032130- SPRINGFIELD VICINITY/BACA COUNTY CO- 251 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 330 PM MDT... AT 251 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF CAMPO...OR 14 MILES SOUTH OF SPRINGFIELD...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3699 10263 3725 10261 3730 10234 3700 10204 TIME...MOT...LOC 2051Z 349DEG 14KT 3720 10254 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:13 PM MDT | Special Weather Statement | PUB | Costilla | 47 min |
| Jul 2, 6:59 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jul 2, 8:30 PM MDT | Special Weather Statement | PUB | Chaffee | 45 min |
| Jul 2, 9:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 3, 1:48 PM MDT | Special Weather Statement | PUB | Chaffee | 42 min |
| Jul 3, 1:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 3, 2:51 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 3, 4:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 3, 4:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 3, 4:45 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 3, 4:52 PM MDT | Special Weather Statement | PUB | Saguache | 38 min |
| Jul 3, 5:07 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 3, 5:12 PM MDT | Special Weather Statement | PUB | Custer | 48 min |
| Jul 3, 5:44 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 3, 5:51 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.